Non-orientable regular maps of a given type over linear fractional groups.
Graphs and Combinatorics, 26(4) pp. 597–602.
(Click here to request a copy from the OU Author.
It is known that for any given k and m such that 1/k + 1/m < 1/2 there exist infinitely many regular maps M of valence k and face length m on orientable surfaces such that the automorphism group of M is isomorphic to a linear fractional group over a finite field. We examine the pairs (k, m) for which this result can be extended to regular maps on non-orientable surfaces.
Actions (login may be required)